All Journal Entries Journals
Sort By:  

Sanitizing

Oct 26, 2009 - 0 comments
Tags:

bleach

,

sanitizer

,

6



One of the kids in my classroom came down with the flu and a few more have been spiking fevers, so I was under strict orders to bleach and sanitize as many of the toys in my classroom as possible.  The headache didn't start until after I started doing that.  I actually felt pretty good all day, but when I was about halfway through that job... BAM!  My eyes started hurting, I got this dull throbbing ache up the back of my head.  That's new... my migraines have been starting that way lately (as in the past two weeks).  

Invictus animus

Party's Over.

Oct 25, 2009 - 0 comments
Tags:

Alcohol

,

4



One word: Hangover.  =0p

I knew this one was coming.  My own fault.  Luckily, though, it stayed at about a 4 and went away on it's own.  It was very bearable.

Invictus animus

Hormone Treatment

Oct 16, 2009 - 0 comments

Last night I started my 14-day progesterone treatment to shrink the complex blood-filled cyst on my ovary.  I'm told that it isn't likely that I'd not be feeling well so soon after taking it, but I find it odd that I start a new medication and the next morning I have a new, strange kind of migraine.

It hurts around the whole back of my head, across the front of my forehead, and right on top of my head.  It hurts to touch, and across the back it almost feels like it's hot inside my skull.  The light hurts, the kids' screaming was absolutely unbearable (which is why I think they were doing it so much... little monsters).  

Invictus animus

The Deal

Oct 13, 2009 - 0 comments

Since this is the day I'm actually starting this thing, I'll give a brief history for anyone who might actually chance upon this (I don't know who would care enough... but one never knows):

I weighed 144 pounds when I started taking Topamax back in July 2008 to treat chronic migraines.  To anyone who may consider this drug as a weight loss solution - DON'T!  For the sake of your own sanity, consider other alternatives.  The side effects are just not worth it.  The tingling in your face, hands, and feet is just awful.  Anything carbonated tastes awful and burns your tongue (you eventually adjust to this, but it is quite strange).  After prolonged use your hair begins to fall out and WILL NOT grow back because the drug kills the follicle.  The lack of focus and concentration is awful.  I feel slow and sometimes unable find the words I'm looking for.  I used to pride myself on being somewhat articulate, especially in writing, and now I find myself struggling to get down even a paragraph sometimes.  Low white blood cell counts, leaving you extremely prone to infections, is another one.  They suspected that in me for a time when I had about six infections back-to-back-to-back this past spring (that was a good time! *rolls eyes*).  I think the worst for me, though, has been the palinopsia.  It's a visual tracking almost... it's hard to describe.  Usually right after I've been sleeping, or if I'm very tired I will see visual "tracks" of things in front of me.  Like if I moved my arm in front of me, I could see where my hand had just been... almost like being in front of a strobe light, but without the strobe.  Again, it's so hard to explain.  Look it up, there are lots of explanations out there.  Moral of the story... don't take Topamax unless you ABSOLUTELY, absolutely must.

Anywho, back to the point.  The biggest problem my doctors are seeing right now is my weight loss.  Around the twelve month mark (July '09), I weighed around 102 pounds.  This past Thursday (Oct. 8) I weighed my all-time lowest, 98 pounds, after a prep for a colonoscopy.  Now the doctors are freaking out on me.  I eat, maybe not as well as I should, but I do eat.  You would think with not eating all those vegetables and such I would be gaining some weight, but not so much.  So now my goal is to put on a few pounds before the new year.  I'm tired of people asking me if I'm sick, or what's wrong with me.  

Weight Tracker